Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
sounds like she is having bad hallucinations coming off of alcohol.
this can happen when patients don't drink anymore.
you daughter really should be in an inpatient drug and alcohol treatment facility where she can be better monitored by nurses and trained professionals.
she could be dehydrated or have a bladder infection going on as well which can cause hallucinations as well.
coming off of high amounts of alcohol at home can be dangerous. she could go into seizures or have DTs as well.
I would recommend that she be admitted into the hospital where she can get IV fluids and more intense monitoring of her situation as she comes off of alcohol.
her taking the diazepam 20mg will not help dehydration or a urinary tract infection.
will her GP put her into a hospital for treatment
why did you rate poor service?
what other questions do you have?
Did not explain my question.
Did Not explain my question
do you want to know why she is having hallucinations?